Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Swelling in the face and head. Due to psychiatric problem?

My mother has internal swelling on her face and head .... she has consulted a neurologist , he suggested to contact a psychiatrist . Now, when she consulted a psychiatrist , he said its cz of tension . He wrote so many medicines . She has so many medicines to eat but the swelling is still there . I cannot see her like this please help.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

Cases for only swelling is not referred to psychiatrist. There may be other issues too, affecting her condition. Many time these cases are difficult to solve.

In person history, mental status examination and general physical examination are needed to diagnose
and treat such cases. Many time treatment with psychotropic medicines take 4-6 weeks to show response, so if treatment is started recently, then wait for some time to see response.

Wish you Good Health and all the best.

Dr. Ashish Mittal
Answered: Thu, 31 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor